# SDR AALA201703249020

- Difficulty date: March 12, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 48,614 hours, 28,259 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D2815007200200
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. ELONGATED HOLE ON LEFT HAND WING FUEL ACCESS PANEL 540HB. REPLACED ACCESS PANEL 540HB PER AMM 57-27-11 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
